Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 48, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 24, 2016, 9:00 PM MDT for Keith County, Lincoln County, Perkins County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2016, 9:00 PM MDT (03:00 UTC)
- Expired
- May 24, 2016, 9:45 PM MDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Keith County, NE, Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 128 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 9:02 PM MDT | TSTM WND GST 60 | 13 S Paxton, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 6:09 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1159 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1520 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted.
703
WUUS53 KLBF 250300
SVRLBF
NEC101-111-135-250345-
/O.NEW.KLBF.SV.W.0048.160525T0300Z-160525T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1000 PM CDT TUE MAY 24 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN KEITH COUNTY IN SOUTHWESTERN NEBRASKA...
NORTHEASTERN PERKINS COUNTY IN SOUTHWESTERN NEBRASKA...
SOUTHWESTERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...
* UNTIL 1045 PM CDT/945 PM MDT/
* AT 1000 PM CDT/900 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 9
MILES NORTH OF ELSIE...OR 18 MILES NORTHEAST OF GRANT...MOVING EAST
AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SUTHERLAND RESERVOIR STATE RECREATION AREA AROUND 1030 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GRAINTON.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 137 AND
165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT/MIDNIGHT MDT/ FOR
SOUTHWESTERN NEBRASKA.
LAT...LON 4083 10151 4112 10153 4116 10099 4079 10097
TIME...MOT...LOC 0300Z 265DEG 28KT 4098 10142
HAIL...1.00IN
WIND...60MPH
$$
TAYLOR1 follow-up statement
850 WWUS53 KLBF 250320 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1020 PM CDT TUE MAY 24 2016 NEC101-111-135-250345- /O.CON.KLBF.SV.W.0048.000000T0000Z-160525T0345Z/ KEITH NE-PERKINS NE-LINCOLN NE- 1020 PM CDT TUE MAY 24 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT/945 PM MDT/ FOR SOUTHEASTERN KEITH...NORTHEASTERN PERKINS AND SOUTHWESTERN LINCOLN COUNTIES... AT 1019 PM CDT/919 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR SARBEN TO 8 MILES SOUTH OF SUTHERLAND RESERVOIR STATE RECREATION AREA TO WALLACE...MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. THESE SEVERE STORMS WILL BE NEAR... DICKENS AROUND 1030 PM CDT. HERSHEY AROUND 1035 PM CDT. OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE GRAINTON. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 137 AND 165. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN NORTH PLATTE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT/MIDNIGHT MDT/ FOR SOUTHWESTERN NEBRASKA. LAT...LON 4083 10151 4112 10153 4116 10099 4079 10097 TIME...MOT...LOC 0319Z 263DEG 41KT 4113 10122 4100 10106 4083 10114 HAIL...0.88IN WIND...60MPH $$ BUTTLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 5:46 PM MDT, 3 hours 14 minutes earlier.
Area forecast discussion, May 24, 5:46 PM MDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service North Platte NE 646 PM CDT TUE MAY 24 2016 .SHORT TERM...(This evening through Wednesday) Issued at 252 PM CDT Tue May 24 2016 Tonight and Wednesday...the models are in good agreement lifting a h700mb warm front into Srn Neb tonight. Satellite suggests the front is lifting through Nern Colo and Nwrn KS this aftn. The threat of severe weather this evening hinges on storm development over Nern Colo. The HRRR and RAP models suggest an isolated severe storm could move east through Colo and into Swrn Neb. Perhaps of bigger concern is the NAM is developing discrete convection across Swrn Neb this aftn and this evening which could easily become severe if dew points rise into the 60s...perhaps a stretch but a storm or two could develop with dew points in the upper 50s. Presumably...other convection will fire across the Panhandle this evening and move east as advertised by the models. This activity should move east and coalesce with the ongoing storm development across Swrn Neb to form a tstm complex which sweeps east overnight. The severity of this complex is uncertain as it could become outflow dominant and more ordinary. WPC has outlooked Swrn Neb for excessive rainfall tonight. This would result from HP supercell development which is advertised by the HRRR and NAM. It is also noted that the shear is expected to weaken late this evening which would cause storms to backbuild...split and cause multicell development. PWATs increase to 1.5 inches along and east of highway 83 in both the NAM and RAP models. This about 200 percent of normal. Quiet weather is expected Wednesday in the wake of the storm activity tonight. Highs rise 75 to 85 and a weak area of Pacific high pressure builds into the fcst area. This should produce light northwest winds. .LONG TERM...(Wednesday night through Tuesday) Issued at 252 PM CDT Tue May 24 2016 Thursday through Tuesday will remain active as shortwave disturbances continue to be ejected northeast across the region. meanwhile, a longwave trough will persist across the west coast, as energy dives southeast from the Gulf of Alaska. The highest chances will occur Thursday night, Friday and Friday night. This will be due to an upper trough and closed low passing Colorado Thursday night, then western Nebraska Friday and Friday night. An additional threat for severe weather Thursday afternoon and evening, as a surface low and warm front extends from nwrn Kansas across central Nebraska. Another disturbance is forecast to cross the region Memorial Day and Monday night for increased chances for thunderstorms. High temperatures Thursday in the mid 70s cool into the lower 70s by Friday before rebounding back into the lower 80s Sunday. Low temperatures remain fairly steady in the low to mid 50s. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 646 PM CDT Tue May 24 2016 Thunderstorms are expected to impact the KLBF and KVTN terminals by 03z this evening. Wind gusts to 45 KTS, small hail and visibilities down to 3SM are expected with thunderstorms. The main thunderstorm threat is expected to end after 08z tonight. Beyond 08z, CIGS of 3500 FT AGL are expected through mid morning Wednesday with clear skies thereafter. && .HYDROLOGY... Issued at 252 PM CDT Tue May 24 2016 North Platte river...additional releases of 500 to 1000 cfs from lake McConaughy are planned. This is a result of higher than expected snow melt in the mountains feeding the North Platte river and the Wyoming reservoir system. The MBRFC is preparing new forecasts for the North Platte river. Higher river levels are expected. High river flows will continue on the South Platte river. The combined flow of the North and South Platte rivers will continue to produce flooding on the Platte river near Brady. && .LBF Watches/Warnings/Advisories... None. && SHORT TERM...CDC LONG TERM...Roberg AVIATION...Buttler HYDROLOGY...CDC
Hazardous weather outlook, May 24, 2:20 PM MDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 320 PM CDT TUE MAY 24 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-252030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 320 PM CDT TUE MAY 24 2016 /220 PM MDT TUE MAY 24 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE WEATHER IS POSSIBLE THIS EVENING. THE AREA OF GREATEST CONCERN IS ALONG AND SOUTH OF INTERSTATE 80. STORM ACTIVITY WILL DEVELOP ACROSS COLORADO AND MOVE TOWARD OR INTO SOUTHWEST NEBRASKA THIS EVENING. ISOLATED SEVERE STORMS MAY DEVELOP ACROSS SOUTHWEST NEBRASKA ALSO. LARGE HAIL AND WIND DAMAGE ARE THE THREAT ALONG WITH THE POTENTIAL FOR AN ISOLATED TORNADO. LOCALLY HEAVY RAINFALL IS POSSIBLE. OTHER STRONG OR ISOLATED SEVERE STORMS MAY DEVELOP THIS EVENING ACROSS THE NEBRASKA PANHANDLE. LARGE HAIL AND WIND DAMAGE ARE THE THREAT. LATE TONIGHT...STORM ACTIVITY ACROSS SOUTHWEST NEBRASKA MAY CONVERGE WITH ACTIVITY ACROSS WESTERN NEBRASKA TO FORM A COMPLEX OF THUNDERSTORMS WHICH WILL MOVE EAST THROUGH NORTH CENTRAL NEBRASKA. A FEW STORMS COULD BE CAPABLE OF LARGE HAIL...WIND DAMAGE AND LOCALLY HEAVY RAINFALL. RESERVOIR RELEASES ALONG THE NORTH PLATTE RIVER WILL MAINTAIN MINOR TO MODERATE FLOODING INTO JUNE FROM LISCO TO NORTH PLATTE. THE PLATTE RIVER WILL REMAIN HIGH WITH THE RIVER NEAR BRADY TO FLUCTUATE NEAR MINOR FLOOD STAGE. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR RIVER FORECASTS. THE SOUTH PLATTE RIVER WILL CONTINUE TO SEE MINOR FLUCTUATIONS...BUT IS EXPECTED TO REMAIN BELOW FLOOD STAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS SLIGHT CHANCE FOR AFTERNOON AND EVENING SEVERE THUNDERSTORMS ON WEDNESDAY...FOR AREAS ALONG AND EAST OF HIGHWAY 83. LARGE HAIL AND WIND DAMAGE ARE THE PRIMARY CONCERN...HOWEVER ISOLATED TORNADOES WILL BE POSSIBLE. THERE IS ANOTHER SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ON THURSDAY...FOR NEARLY ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. LIKE WEDNESDAY...THE PRIMARY THREAT WILL BE LARGE HAIL AND WIND DAMAGE...HOWEVER ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE BEST TIME FOR SEVERE STORMS WILL BE IN THE AFTERNOON AND EVENING HOURS. THE CHANCE OF THUNDERSTORMS CONTINUES FRIDAY THROUGH MEMORIAL DAY. THE RISK OF SEVERE WEATHER IS UNCERTAIN AT THIS TIME. RESERVOIR RELEASES ALONG THE NORTH PLATTE RIVER WILL MAINTAIN MINOR TO MODERATE FLOODING INTO JUNE FROM LISCO TO LEWELLEN. ADDITIONAL RELEASES FROM LAKE MCCONAUGHY WILL CAUSE THE NORTH PLATTE RIVER AT NORTH PLATTE TO RISE HIGHER. THE PLATTE RIVER WILL REMAIN HIGH WITH THE RIVER NEAR BRADY TO FLUCTUATE NEAR MINOR FLOOD STAGE OVER THE NEXT FEW DAYS. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR RIVER FORECASTS. THE SOUTH PLATTE RIVER WILL CONTINUE TO SEE MINOR FLUCTUATIONS...BUT IS EXPECTED TO REMAIN BELOW FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Special weather statement, May 24, 8:30 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 830 PM MDT TUE MAY 24 2016 NEZ094-250300- WESTERN CHERRY NE- 830 PM MDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY COUNTY UNTIL 900 PM MDT... AT 830 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF MERRIMAN TO 18 MILES SOUTHEAST OF GORDON...AND MOVING EAST AT 45 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MERRIMAN...IRWIN...INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD... INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...HIGHWAY 61 CROSSING THE SNAKE RIVER...BAYONNE AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 115 AND 147. HIGHWAY 61 BETWEEN MILE MARKERS 197 AND 231. LAT...LON 4299 10144 4252 10160 4254 10205 4300 10202 TIME...MOT...LOC 0230Z 269DEG 40KT 4296 10189 4258 10202 SNIVELY
Local storm report, May 24, 8:33 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL 9 SSE BIG SPRINGS 40.94N 102.01W
05/24/2016 E0.88 INCH PERKINS NE PUBLIC
WINDS WERE ESTIMATED AT APPROXIMATELY 40-50 MPH.
&&
MOLDANLocal storm report, May 24, 8:52 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
952 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM HAIL 3 N OGALLALA 41.17N 101.72W
05/24/2016 E0.50 INCH KEITH NE PUBLIC
GROUND IS NEARLY WHITE
&&
MOLDANLocal storm report, May 24, 8:55 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
955 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL 14 S LAMAR 40.37N 101.98W
05/24/2016 M1.75 INCH CHASE NE PUBLIC
&&
MOLDANSpecial weather statement, May 24, 8:59 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 859 PM MDT TUE MAY 24 2016 NEZ094-250345- WESTERN CHERRY NE- 859 PM MDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY COUNTY UNTIL 945 PM MDT... AT 859 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MERRIMAN TO 20 MILES SOUTHWEST OF MEDICINE LAKE...AND MOVING EAST AT 40 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CODY...NENZEL...MEDICINE LAKE...INDIAN HILL...STEER CREEK CAMPGROUND... SCHOOLHOUSE LAKE...ROUND LAKE...ELI AND HIGHWAY 97 CROSSING THE NORTH LOUP RIVER. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 137 AND 170. HIGHWAY 97 BETWEEN MILE MARKERS 92 AND 93. LAT...LON 4239 10103 4238 10170 4299 10168 4299 10103 TIME...MOT...LOC 0259Z 255DEG 35KT 4297 10162 4247 10163 SNIVELY
Special weather statement, May 24, 8:59 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 959 PM CDT TUE MAY 24 2016 NEZ023-024-035-036-250345- HOOKER NE-GRANT NE-ARTHUR NE-MCPHERSON NE- 959 PM CDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARTHUR... MCPHERSON...SOUTHEASTERN GRANT AND HOOKER COUNTIES UNTIL 1045 PM CDT/945 PM MDT/... AT 959 PM CDT/859 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHEAST OF ARTHUR...MOVING EAST AT 35 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRYON...THREE MILE LAKE...COGILL LAKE...BUCKTAIL...SAND BEACH LAKE... DIAMOND BAR LAKE...CALORA...SCHNICK LAKE...SHIMMONS LAKE...BUCKTAIL LAKE... LENA...HIGHWAY 97 CROSSING THE DISMAL RIVER...GREEN LAKE...EAST CODY LAKE...FLATTS AND BIG LAMUNYON FLATS. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 92 BETWEEN MILE MARKERS 171 AND 213. HIGHWAY 97 BETWEEN MILE MARKERS 23 AND 64. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4149 10153 4180 10163 4204 10097 4146 10077 TIME...MOT...LOC 0259Z 257DEG 32KT 4166 10144 BUTTLER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 6:45 PM MDT | Special Weather Statement | LBF | Deuel | 45 min |
| May 24, 7:02 PM MDT | Special Weather Statement | LBF | Garden | 43 min |
| May 24, 7:23 PM MDT | Special Weather Statement | LBF | Deuel, Garden | 52 min |
| May 24, 7:36 PM MDT | Special Weather Statement | LBF | Sheridan | 39 min |
| May 24, 8:03 PM MDT | Special Weather Statement | LBF | Keith, Perkins | 42 min |
| May 24, 8:05 PM MDT | Special Weather Statement | LBF | Sheridan | 25 min |
| May 24, 8:10 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 50 min |
| May 24, 8:21 PM MDT | Tornado Warning | LBF | Chase | 24 min |
| May 24, 8:44 PM MDT | Tornado Warning | LBF | Chase | 31 min |
| May 24, 8:59 PM MDT | Special Weather Statement | LBF | Cherry | 46 min |
| May 24, 9:15 PM MDT | Tornado Warning | LBF | Chase | 30 min |
| May 24, 9:38 PM MDT | Severe Thunderstorm Warning | LBF | Hayes | 52 min |
| May 24, 9:39 PM MDT | Special Weather Statement | LBF | Lincoln | 51 min |
| May 24, 9:40 PM MDT | Special Weather Statement | LBF | Cherry | 50 min |
| May 24, 9:43 PM MDT | Special Weather Statement | LBF | Logan, Thomas | 47 min |
| May 24, 10:05 PM MDT | Special Weather Statement | LBF | Cherry | 40 min |
| May 24, 10:15 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 45 min |
| May 24, 10:38 PM MDT | Special Weather Statement | LBF | Blaine, Custer, Loup | 52 min |
| May 24, 10:40 PM MDT | Special Weather Statement | LBF | Brown, Keya Paha | 50 min |
| May 24, 10:49 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| May 24, 10:57 PM MDT | Special Weather Statement | LBF | Frontier | 48 min |
| May 24, 10:59 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 46 min |
| May 24, 11:29 PM MDT | Special Weather Statement | LBF | Boyd, Garfield, Holt, Rock, Wheeler | 61 min |
| May 24, 11:45 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 45 min |
| May 25, 12:06 AM MDT | Special Weather Statement | LBF | Boyd, Garfield, Holt, Wheeler | 54 min |
| May 25, 12:22 AM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 38 min |
| May 25, 12:59 AM MDT | Special Weather Statement | LBF | Keith | 46 min |
| May 25, 1:22 AM MDT | Special Weather Statement | LBF | Lincoln | 38 min |
| May 25, 2:01 AM MDT | Special Weather Statement | LBF | Perkins | 44 min |
| May 25, 1:29 PM MDT | Special Weather Statement | LBF | Sheridan | 46 min |
| May 25, 2:04 PM MDT | Special Weather Statement | LBF | Sheridan | 41 min |
| May 25, 2:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 46 min |
| May 25, 3:57 PM MDT | Special Weather Statement | LBF | Sheridan | 48 min |
| May 25, 4:52 PM MDT | Special Weather Statement | LBF | Sheridan | 38 min |
| May 25, 4:57 PM MDT | Special Weather Statement | LBF | Keith, Perkins | 48 min |
| May 25, 5:32 PM MDT | Special Weather Statement | LBF | Cherry | 43 min |
| May 25, 5:47 PM MDT | Special Weather Statement | LBF | Chase | 43 min |
| May 25, 5:55 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 65 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.